Distribution-free continuous Bayesian belief nets

D Kurowicka, RM Cooke

    Research output: Chapter in Book/Conference proceedings/Edited volumeChapterScientificpeer-review

    Original languageUndefined/Unknown
    Title of host publicationModern statistical and mathematical methods in reliability
    EditorsA Wilson, S Keller-McNulty, Y Armijo, N Limnios
    Place of PublicationSingapore
    PublisherWorld ScientificPublishing Co. Pte. Ltd.
    Pages309-322
    Number of pages14
    ISBN (Print)981-256-356-3
    Publication statusPublished - 2005

    Keywords

    • edited books
    • Boekdeel internat.wet

    Cite this